Illinois Journal of Mathematics

A characterization of some spectral manifolds for a class of operators

Daniel Kocan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 16, Issue 3 (1972), 359-369.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256065763

Digital Object Identifier
doi:10.1215/ijm/1256065763

Mathematical Reviews number (MathSciNet)
MR0303336

Zentralblatt MATH identifier
0238.47001

Subjects
Primary: 47B40: Spectral operators, decomposable operators, well-bounded operators, etc.
Secondary: 47A60: Functional calculus

Citation

Kocan, Daniel. A characterization of some spectral manifolds for a class of operators. Illinois J. Math. 16 (1972), no. 3, 359--369. doi:10.1215/ijm/1256065763. https://projecteuclid.org/euclid.ijm/1256065763


Export citation